# SDR ASAA2019112071380

- Difficulty date: November 17, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 40,935 hours, 12,203 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Circuit Breaker
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SHUTDOWN, NOTICED ENGINE #2 ENG VALVE CLOSED LIGHT IS ILLUMINATED BRIGHT, NOT DIM. GROUNDED - YES. REF TSR 704433 FOR TROUBLESHOOTING. SUSPECT #2 ENGINE HMU. REMOVED AND REPLACED #2 ENG HMU PER T/C N8473000 & T/C N8473001 FAULT REMAIN ABNORMAL SHUT DOWN ADDITIONAL 20 SEC TO FULL SHUT DOWN. REPLACED P5-2 PANEL PRECAUTIONARY. ALL OPS NML. REF B737-800 AMM 28-22-43.REF B737-800 WDM 76-21-21 FOUND CB C1321 BUS TERMINAL NOT SECURE. REMOVED AND REPLACED C1321 ENG FUEL ENGINE 2 HPSOV CONT C/B REF WDM 76-21-21, #2 ENG SHUTDOWN IS NORMAL WITH FUEL CUTOFF AND FIRE HANDLE. ENG VALVE LIGHTS OPS NORMAL.
